# SDR REXA2018011700030

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,912 hours, 14,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FA PBE SEAL IS BROKEN.   R & R FWD PBE IAW AMM 35-31-06.  ACFT OK FOR SERVICE.
